# SDR CALA2014111092678

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOORSILL CORRODED AT GIRT BAR ATTACH HOLES.  L2 DOORSILL REPLACED IAW SRM 51-42-11.
